# SDR COMA9610387

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120168
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 12039724001
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REVEALED SEVERE CORROSION ON THE FUSELAGE RIGHT AFT EMERGENCY EXIT CUTOUT LOWER SILL.  THE SILL WAS REPLACED WITH A NEW PART PER EMB 120 SRM STANDARD PRACTICES CHAPTER 51.
